Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have TMAs on both feet with spinal stenosis and Gout causing back pain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have TMAs on both feet. Etiology. unknown. I need a pair of comfortable prosthetic. shoes. I also haveu spinal stenosis - four surgeries. I feel my back is getting much worse due to my gait. Suggestions?
Thanks. XXXXXXX Kettelhut
Posted Tue, 1 Oct 2013 in General Health
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Prosthetic shoes, Diet, Physiotherapy, Rest & Drug

Detailed Answer:
Dear XXXXXXX Kettelhut, Thanks for using XXXXXXX

I can understand your concern.

1. For your problem, the most necessary treatment is prosthetic shoes. I advice you to get correct fitting prosthetic shoes (Rocker bottom shoes). This will help you to balance your body and also to distribute pressure evenly. You can contact any health institutions/ universities to get good quality and perfectly fitting shoes. Maintain good hygiene of your foot.

With these regular exercises, physiotherapy and pain killer like Ibuprofen and muscle relaxant like chlorzoxazone or tizanidine when required will help you for pain. You can take this drug after discussing with your doctor.

2. While sleeping also maintain good posture, take restas required by your body needs in between works.

3. Have good control of your sugar and lipid levels.Keep monitoring them. Have good nutritious diet with required calories. Adhere to the drugs prescribed by your doctors. Keep your lower limb warm using sox and full clothes.

Hope these my suggestions helps you. Have regular followup with your doctor and follow his advice. Feel free to ask if any related queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor